# SDR USAA04003

- Difficulty date: February 3, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/S, COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  OPS CHECKS OK.  (M)
